# SDR DL72S960702

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5754 · Leading Edge Devices
- Part: Fence
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION, FOUND CRACKS IN MOUNTING HOLES OF FENCE.  REPAIRED AS PER SRM 57-54-0 PG 817, FOR NR 5 L/E SLAT.
